# SDR SWAA2014111734212

- Difficulty date: November 13, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 37,577 hours, 21,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8100022608
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL EXIT SIGN COVER MISSING.  R & R LIGHT ASSEMBLY IAW MM.
